# SDR 99ZZZX4070

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6473D
- Make and model: Cessna 172N
- Aircraft serial: 17272822
- Engine: Lyc O320H2AD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Lifter
- Part number: LW16812
- Condition: Damaged
- Location: Nr 2 Cylinder
- Part time: 118 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR OF CYLINDER NR 2, FOUND HYDRAULIC LIFTER OF INLET VALVE CYLINDERS NR 2 AND 1 DAMAGED.  SPALLING OF SURFACE RUNNING ON THE CAMSHAFT.  CAMSHAFT COVER INLET VALVE CYLINDERS NR 2 AND 1 HAD MATERIAL DAMAGED.  ENGINE TSO 118 HOURS.
